# SDR SWIA200820442

- Difficulty date: November 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 13,039 hours, 11,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6276 - CEILING LEVEL CABIN EMERGENCY LIGHT INOP SECOND FROM AFT POSITION.  RELAMPED.
